High order arbitrary Lagrangian-Eulerian finite difference WENO scheme for Hamilton-Jacobi equations

Yue Li China Academy of Engineering Physics Juan Cheng Institute of Applied Physics and Computational Mathematics Yinhua Xia University of Science and Technology of China Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:2008.25006

Communications in Computational Physics, 26, 1530-1574, 2019.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2020-08-14 13:42:30 uploaded by yhxia ] [ 744 downloads ] [ 0 comments ]
@inproceedings{yue2019high,
  title={High order arbitrary Lagrangian-Eulerian finite difference WENO scheme for Hamilton-Jacobi equations},
  author={Yue Li, Juan Cheng, Yinhua Xia, and Chi-Wang Shu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20200814134230483824709},
  booktitle={Communications in Computational Physics},
  volume={26},
  pages={1530-1574},
  year={2019},
}
Yue Li, Juan Cheng, Yinhua Xia, and Chi-Wang Shu. High order arbitrary Lagrangian-Eulerian finite difference WENO scheme for Hamilton-Jacobi equations. 2019. Vol. 26. In Communications in Computational Physics. pp.1530-1574. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20200814134230483824709.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved